MAUDE Adverse Event Report: SYNTHES GMBH LRG EX-FIX 11 CRBN FBR ROD 350 / MR-COND; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH LRG EX-FIX 11 CRBN FBR ROD 350 / MR-COND; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 394.86
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a large ex fix revision procedure on (b)(6) 2024, the staff could not get the clamp off the 350mm carbon fiber rod and used a new bar and clamp.Procedure was completed successfully with no case delay.This report is for an unknown large ex-fix clamp.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d1, d2, d3, d4, g4 - 510k: this report is for an unknown large ex-fix clamp/unknown lot.Part and lot number are unknown; udi number is unknown.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h4, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found signs of normal use in the shaft.However, there is no condition to confirm the client's non-conformity.Additionally, one part of the mating device still remains attached at the shaft.A dimensional inspection was performed and met specifications.Feature measured was the diameter.A functional evaluation was not performed due the mating device was impossible to move.The overall complaint was not confirmed as the observed condition of the lrg ex-fix 11 crbn fbr rod 350 / mr-cond would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part: 394.86.Synthes lot: j016602.Supplier lot: j016602.Release to warehouse date: april 17, 2024.Supplier: (b)(4).Ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LRG EX-FIX 11 CRBN FBR ROD 350 / MR-COND
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19772040
Report Number8030965-2024-08893
Device Sequence Number8181382
Product Code KTT
UDI-Device Identifier10886982199911
UDI-Public(01)10886982199911(11)240417(17)411231(10)J016602
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number394.86
Device Lot NumberJ016602
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/30/2024
08/16/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/15/2024
08/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
350MM CARBON FIBER ROD
Patient SexUnknown